Confidence intervals for quantile estimation using Jackknife techniques
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 23 (2008)
Issue (Month): 4 (October)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=120306|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Rueda, M. M. & Arcos, A. & Martinez-Miranda, M. D. & Roman, Y., 2004. "Some improved estimators of finite population quantile using auxiliary information in sample surveys," Computational Statistics & Data Analysis, Elsevier, vol. 45(4), pages 825-848, May.
- M. Mar Rueda & Antonio Arcos & M. Dolores Martínez, 2003. "Difference estimators of quantiles in finite populations," TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 12(2), pages 481-496, December.
When requesting a correction, please mention this item's handle: RePEc:spr:compst:v:23:y:2008:i:4:p:573-585. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.